# SDR 96ZZZX2630

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Vertical Fin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND VERTICAL FIN, RT FORWARD EDGE WITH CORROSION ON SKIN AND SCREWS.  REMOVED DAMAGED AREA AND FABRICATED DOUBLER PER SRM 53-2-1.  INSTALLED DOUBLER PER SRM 53-2-1.  REF:  OPERATOR CONTROL NR 0683.
